Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Browse by Author or Creator

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item type | No Grouping
Number of items: 1.

Burns, Martin and Grinfeld, Michael (2011) Steady state solutions of a bi-stable quasi-linear equation with saturating flux. European Journal of Applied Mathematics, 22 (4). pp. 317-331. ISSN 0956-7925

This list was generated on Sat Nov 22 20:10:21 2014 GMT.